# SDR FDEA201204021220

- Difficulty date: April 2, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N995FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25131
- Aircraft time: 41,596 hours, 15,765 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Condition: Out Of Adjust
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHTS GUARD CANNOT BE CLOSED WITH THE SWITCH IN ARM, WITHOUT THROWING THE SWITCH TO OFF.  RESET SAFETY GUARD ON EMERGENCY LIGHT SWITCH.  SYS OPS CHECKED GOOD IAW AMM 33-51-00-5-0.
